Skip to main content

Removable Singularities of-Differential Forms and Quasiregular Mappings

Abstract

A theorem on removable singularities of-differential forms is proved and applied to quasiregular mappings.

[12345]

References

  1. 1.

    Franke D, Martio O, Miklyukov V, Vuorinen M, Wisk R: Quasiregular mappings and-classes of differential forms on Riemannian manifolds. Pacific Journal of Mathematics 2002,202(1):73–92. 10.2140/pjm.2002.202.73

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    Federer H: Geometric Measure Theory, Die Grundlehren der mathematischen Wissenschaften. Volume 153. Springer, New York; 1969:xiv+676.

    Google Scholar 

  3. 3.

    Heinonen J, Kilpeläinen T, Martio O: Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Mathematical Monographs. The Clarendon Press, New York; 1993:vi+363.

    Google Scholar 

  4. 4.

    Reshetnyak YuG: Space Mappings with Bounded Distortion, Translations of Mathematical Monographs. Volume 73. American Mathematical Society, Rhode Island; 1989:xvi+362.

    Google Scholar 

  5. 5.

    Miklyukov V: Removable singularities of quasi-conformal mappings in space. Doklady Akademii Nauk SSSR 1969,188(3):525–527.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Olli Martio.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Martio, O., Miklyukov, V. & Vuorinen, M. Removable Singularities of-Differential Forms and Quasiregular Mappings. Bound Value Probl 2007, 061602 (2006). https://doi.org/10.1155/2007/61602

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Differential Form